Journal article icon

Journal article

Asymptotic sampling formulae for Λ-coalescents

Abstract:

We present a robust method which translates information on the speed of coming down from infinity of a genealogical tree into sampling formulae for the underlying population. We apply these results to population dynamics where the genealogy is given by a Λ-coalescent. This allows us to derive an exact formula for the asymptotic behavior of the site and allele frequency spectrum and the number of segregating sites, as the sample size tends to ∞. Some of our results hold in the case of a genera...

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/13-AIHP546

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Publisher:
Institute of Mathematical Statistics
Journal:
Annales de l'institut Henri Poincare (B) Probability and Statistics
Volume:
50
Issue:
3
Pages:
715-731
Publication date:
2014-01-01
DOI:
ISSN:
0246-0203
Source identifiers:
487686
Language:
English
Keywords:
Pubs id:
pubs:487686
UUID:
uuid:66bf77ae-abfe-4944-ae5d-faf16355b37a
Local pid:
pubs:487686
Deposit date:
2014-11-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP